Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 135, NWS Twin Cities, MN

August 21, 2013Barron County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at Aug 21, 2013, 3:37 PM CDT for Barron County, Wisconsin. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2013, 3:37 PM CDT (20:37 UTC)
Expired
Aug 21, 2013, 4:15 PM CDT
In force
38 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Barron County, WI

The radar

The Duluth radar (KDLH), 154 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 3:40 PM CDTHAIL 1.255 Nnw Rice Lake, WIHAILED ABOUT FIVE MINUTES. TRUCK DENTED. SOME LEAVES STRIPPED IN NEARBY CORN FIELD.
Aug 21, 3:50 PM CDTHAIL 12 Wsw Rice Lake, WISMALL BRANCHES ALSO DOWN.
Aug 21, 4:00 PM CDTHAIL 12 Sw Rice Lake, WI
Aug 21, 4:01 PM CDTHAIL 0.25Rice Lake, WIHAIL NOW ALSO VERY HEAVY RAIN FOR 20 MINUTES
Aug 21, 4:15 PM CDTHAIL 1Cameron, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 21, 2:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2013-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2013-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2865 J/kg
Mixed-layer CIN
-197 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

216 
WUUS53 KMPX 212037
SVRMPX
WIC005-212115-
/O.NEW.KMPX.SV.W.0135.130821T2037Z-130821T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
337 PM CDT WED AUG 21 2013

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARRON COUNTY IN NORTHWEST WISCONSIN...

* UNTIL 415 PM CDT

* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  RICE LAKE...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  RICE LAKE...BARRON...CAMERON AND CANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4548 9158 4533 9179 4551 9204 4565 9186
TIME...MOT...LOC 2038Z 313DEG 17KT 4552 9185

HAIL...1.25IN
WIND...60MPH

$$
1 follow-up statement
883 
WWUS53 KMPX 212051
SVSMPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
351 PM CDT WED AUG 21 2013

WIC005-212115-
/O.CON.KMPX.SV.W.0135.000000T0000Z-130821T2115Z/
BARRON WI-
351 PM CDT WED AUG 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BARRON
COUNTY UNTIL 415 PM CDT...

AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RICE LAKE...
AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
RICE LAKE...BARRON...RICE LAKE AP...CAMERON AND CANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4559 9175 4548 9158 4533 9179 4544 9195
TIME...MOT...LOC 2051Z 313DEG 17KT 4548 9179

HAIL...1.25IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 3:07 PM CDT, 30 minutes earlier.

Area forecast discussion, Aug 21, 3:07 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
307 PM CDT WED AUG 21 2013

.SYNOPSIS...
ISSUED AT 305 PM CDT WED AUG 21 2013

EARLY AFTERNOON WATER VAPOR IMAGERY TOGETHER WITH THE GFS 21.12
500MB HEIGHTS AND WINDS SHOWED AN AREA OF ZONAL FLOW ALONG THE
INTERNATIONAL BORDER ON THE POLEWARD SIDE OF THE MONSOONAL RIDGE
WHICH WAS SANDWICHED BETWEEN TWO CUTOFF LOWS. THE EASTERN LOW
LOCATED OVER THE OHIO RIVER VALLEY WAS BECOMING MORE OF A
PROGRESSIVE OPEN WAVE...WHILE THE WESTERN LOW WAS SPINNING UP THE
CALIFORNIA COAST.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 305 PM CDT WED AUG 21 2013

A COLD FRONT WILL DRIFT EAST AND SOUTH OF THE CWA THIS EVENING WITH
MUCH DRIER AIR SPREADING IN FOR THURSDAY. THE FRONT WILL LIKELY HANG
UP FOR A TIME LATE TONIGHT AND EARLY THURSDAY JUST SOUTH OF MN AS A
WEAK WAVE OF LOW PRESSURE MOVES EASTWARD ALONG THE FRONT.
THEREFORE... KEPT SOME SMALL POPS OVERNIGHT AND EARLY THURSDAY
MORNING ALONG I-90. HAVING SOME POPS IN ACROSS THE FAR SOUTH OVER
NIGHT RESULTED IN MORE CLOUDINESS IN THE GRIDS ALONG WITH LOW
TEMPERATURES A FEW DEGREES HIGHER IN THE FAR SOUTH. CONDITIONS
OVERNIGHT WILL BE MUCH DIFFERENT ACROSS CENTRAL MN AND ADJOINING
AREAS OF WEST CENTRAL WI WHERE DEW POINTS ARE FORECAST TO REACH INTO
THE MIDDLE 40S WITH LOW TEMPERATURES IN THE LOWER TO MIDDLE 50S.

OTHER THAN THE SMALL CHANCE FOR PRECIPITATION IN THE FAR SOUTH EARLY
ON THURSDAY... A VERY PLEASANT DAY IS IN STORE AS HIGH PRESSURE
BUILDS OVER THE REGION. VERY DRY AIR IS INDICATED WITH LOWER TO
MIDDLE 40 DEGREE DEW POINTS COVERING CENTRAL MN...THE TWIN CITIES
AND WEST CENTRAL WI BY MID AFTERNOON. USED SEVERAL BIAS CORRECTED
GUIDANCE PRODUCTS FOR THE HIGH TEMPERATURE ON THURSDAY... WHICH
PUSHED HIGHS UP A FEW DEGREES WITH AROUND 80 TO THE LOWER 80S
EXPECTED. AFTERNOON HUMIDITY LEVELS SHOULD DROP INTO THE 25 TO 30
PERCENT RANGE ALONG AND NORTH OF THE I-94 CORRIDOR WITH 30 TO 40
PERCENT TO THE SOUTH.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 305 PM CDT WED AUG 21 2013

AT THE START OF THE PERIOD THE COLD FRONT THAT PUSHED THROUGH THE
REGION ON WEDNESDAY WILL HAVE PROGRESSED SOUTHWARD ACROSS IOWA...AND
THIS WILL BE THE FOCUS FOR LINGERING THUNDERSTORMS THURSDAY EVENING.
KEPT MN/WI DRY THURSDAY NIGHT AND FRIDAY WITH THE MAIN FORCING FOR
PRECIP CONFINED TO THE SOUTH ALONG THE BOUNDARY. BY FRIDAY NIGHT THE
FRONTAL BOUNDARY WILL LIFT NORTHWARD AS A WARM FRONT...AND H850
THETA_E ADVECTION WILL SPREAD ACROSS THE UPPER MIDWEST AND BE THE
FOCUS FOR NOCTURNAL CONVECTION IN CONCERT WITH A WEAK H500 SHORTWAVE
THAT IS PROGGED TO RIDE THE PERIPHERY OF THE MONSOONAL RIDGE AND
MOVE ACROSS THE DAKOTAS FRIDAY NIGHT. H925 WINDS AND MOISTURE
TRANSPORT OF THE NAM12 21.12 SHOW A 40KT LOW LEVEL JET...WITH 500
GM/KGS OF MOISTURE TRANSPORT. THESE HIGH VALUES ARE SUPPORTED BY THE
GFS 21.12...WHICH HAS 35KTS AND 450 GM/KGS. IN ADDITION...PWATS WILL
INCREASE TO 1.5 - 1.9 INCHES. HOWEVER...AS THE EVENING PROGRESSES
THE THERMAL GRADIENT BECOMES INCREASINGLY PARALLEL WITH THE SOUTH
SOUTHWESTERLY WINDS. IN ADDITION NOSE OF THE H925 JET IS IN SOUTHERN
CANADA. WITHOUT LOW LEVEL CONVERGENCE OR ISENTROPIC ASCENT IT WILL
BE DIFFICULT TO GET DEEP CONVECTION SOUTH OF A LINE FROM
MADISON...THROUGH MINNEAPOLIS...AND EAU CLAIRE. INSTEAD THE WARM AIR
ADVECTION WILL LIKELY JUST ESTABLISH A CAPPING INVERSION THAT WILL
SUPPRESS CONVECTION AND BRING NEAR RECORD HEAT FOR NEXT WEEK.

ON SATURDAY H850 TEMPS OF 20+C SPREAD ACROSS THE REGION AND LINGER
THROUGH THE END OF THE FORECAST PERIOD IN CONJUNCTURE WITH 500MB
590DM HEIGHTS. BOTH THE GFS/GEM/ECMWF 21.12 BRING ANOTHER SHORTWAVE
AROUND THE RIDGE AXIS ON SUNDAY...AND AGAIN ON TUESDAY...BUT THESE
SHOULD BE NORTH OF THE CWA. THEREFORE HAVE TRIMMED OF POPS ACROSS
THE SOUTH AS THE STRETCH OF DRY WEATHER WILL CONTINUE. PROVIDED THAT
THE CONVECTION DOES REMAIN TO THE NORTH...THE THERMAL PARAMETERS
DESCRIBED ABOVE WILL PROMOTE SURFACE TEMPS IN THE LOW TO MID 90S
THROUGH THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 120 PM CDT WED AUG 21 2013

PRIMARY CONCERNS FOR THIS ISSUANCE ARE THE CHANCE FOR
THUNDERSTORMS...AND THE CHANGING WIND DIRECTION ASSOCIATED WITH
THE COLD FRONT CURRENTLY MOVING ACROSS THE FA. LOW LEVEL MOISTURE
WILL ALSO IMPACT CEILINGS THIS AFTERNOON ALONG AND BEHIND THE
FRONT. WINDS HAVE ALREADY TURNED QUICKLY NORTH NORTH AND WEST OF
THE METRO AREA...AND THE THUNDERSTORM CHANCES THERE HAVE
DIMINISHED. THIS AREA WILL CONTEND WITH MVFR CIGS FOR THE NEXT FEW
HOURS. TO THE SOUTH AND EAST OF THE METRO...SCATTERED
THUNDERSTORMS WILL CONTINUE...WITH EAU CLAIRE HAVING THE BEST
CHANCE TO SEE THUNDERSTORMS LATER THIS AFTERNOON. BY TONIGHT...THE
FRONT WILL CLEAR THE AREA AND WINDS WILL ALL TURN TO MORE OF A
NORTHERLY FLOW...BEFORE NORTHEAST BY TOMORROW. DEW POINT
TEMPERATURES WILL SIGNIFICANTLY LOWER TONIGHT WHICH WILL THWART
FOG CHANCES ACROSS THE AREA.

KMSP...FRONT IS CLEARING THE AIRFIELD AT THIS TIME...SO THE WIND
WILL SHIFT QUICKLY TO NORTHWEST WITHIN AN HOUR TWO...AND CONTINUE
TO TURN THIS EVENING TO NORTH...THEN NORTHEAST BY THE OVERNIGHT
HOURS. MVFR CIGS WILL CONTINUE FOR A SHORT TIME THIS
AFTERNOON...BUT THUNDER CHANCES HAVE REALLY DIMINISHED AND THE
AIRFIELD WILL LIKELY NOT SEE ANY THUNDER. VFR CONDITIONS WILL
PREVAIL THROUGH TOMORROW ONCE THE MVFR CIGS MOVE ON THIS AFTERNOON.

/OUTLOOK FOR KMSP/

THU...VFR. NE WIND 5 KTS.
FRI...VFR. SCHC OF SHRA/TSRA. SE WIND 5 TO 10 KTS.
SAT...VFR. S WIND 10 KTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SYNOPSIS...JRB
SHORT TERM...RAH
LONG TERM...JRB
AVIATION...SPD
Hazardous weather outlook, Aug 21, 1:57 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
157 PM CDT WED AUG 21 2013

MNZ053-060>063-067>070-074>078-082>085-091>093-WIZ014>016-023>028-
221900-
CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT-
DAKOTA-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
157 PM CDT WED AUG 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO ACCOMPANY THE PASSAGE OF A COLD
FRONT THIS AFTERNOON AND EVENING...THERE IS A SLIGHT RISK OF
SEVERE STORMS...WITH THE PRIMARY THREATS BEING LARGE HAIL AND
STRONG WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO
TUESDAY. AT THIS TIME...THE SEVERE THREAT APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

MNZ041>045-047>052-054>059-064>066-073-221900-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-
MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-REDWOOD-
157 PM CDT WED AUG 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND WEST
CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDS EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE FROM FRIDAY NIGHT INTO
TUESDAY. AT THIS TIME...THE SEVERE THREAT APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Aug 21, 3:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             JORDAN                  44.68N 93.61W
08/21/2013  M0.75 INCH       SCOTT              MN   TRAINED SPOTTER

&&

LRS
Local storm report, Aug 21, 3:06 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
306 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 W HENDERSON           44.53N 93.97W
08/21/2013  M0.88 INCH       SIBLEY             MN   TRAINED SPOTTER

            ON HIGHWAY 19

&&

LRS
Local storm report, Aug 21, 3:20 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
320 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             1 N NEW PRAGUE          44.56N 93.57W
08/21/2013  M0.75 INCH       SCOTT              MN   TRAINED SPOTTER

&&

LRS
Special weather statement, Aug 21, 3:21 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
321 PM CDT WED AUG 21 2013

WIZ015-212100-
BARRON-
321 PM CDT WED AUG 21 2013

...THUNDERSTORMS MOVING OVER BARRON COUNTY THROUGH
400 PM CDT...

AT 317 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 11 MILES SOUTH OF SHELL LAKE. THIS STORM WAS MOVING
SOUTHEAST AT 20 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BARRONETT.
  CUMBERLAND AP.
  HAUGEN.
  RICE LAKE.

LAT...LON 4537 9185 4558 9213 4565 9203 4565 9184
      4554 9164
TIME...MOT...LOC 2022Z 312DEG 15KT 4558 9194
Special weather statement, Aug 21, 3:30 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT WED AUG 21 2013

MNZ070-212100-
DAKOTA-
330 PM CDT WED AUG 21 2013

...THUNDERSTORMS MOVING OVER DAKOTA COUNTY THROUGH
400 PM CDT...

AT 326 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR COATES TO 7 MILES
EAST OF LAKEVILL TO 4 MILES SOUTHWEST OF LAKEVILLE. THESE STORMS
WERE MOVING EAST A 25 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  COATES.
  CASTLE ROCK.
  HASTINGS.
  RANDOLPH.
  NEW TRIER.

LAT...LON 4455 9328 4463 9327 4463 9331 4469 9331
      4470 9327 4477 9301 4476 9294 4478 9294
      4478 9289 4472 9273 4463 9274 4462 9280
      4458 9280 4452 9298
TIME...MOT...LOC 2030Z 277DEG 23KT 4475 9296 4466 9308
          4461 9326
Local storm report, Aug 21, 3:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
334 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             LAKEVILLE               44.65N 93.25W
08/21/2013  M1.00 INCH       DAKOTA             MN   PUBLIC

            AT COUNTY ROAD 50 AND IPAVA AVE

&&

LRS

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 3:51 AM CDTHeat AdvisoryMPXBarron, Chippewa, Dunn, Eau Claire, Pepin, Pierce and 3 more10 hr
Aug 21, 3:21 PM CDTSpecial Weather StatementMPXBarron39 min
Aug 21, 4:08 PM CDTSpecial Weather StatementMPXPierce52 min
Aug 21, 4:21 PM CDTSpecial Weather StatementMPXChippewa39 min
Aug 21, 4:39 PM CDTSpecial Weather StatementMPXDunn51 min
Aug 21, 4:53 PM CDTSevere Thunderstorm WarningMPXDunn37 min
Aug 21, 5:09 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire51 min
Aug 21, 5:25 PM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire20 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.